An Orthogonal Stabilization of Quadratic and Generalized Quadratic Functional Equations

AUTHOR AND
AFFILIATION

KIRAN YADAV
Department of Mathematics, Singhania University, Pacheri Bari, Jhunjhunu (Rajasthan), (India)
A. K. MALIK
Department of Mathematics B. K. Birla Institute of Engineering & Technology, Pilani (Rajasthan), (India)

KEYWORDS:

Orthogonal spaces, Quadratic , Modified functional equations

Issue Date:

August 2019

Pages:

69-78

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.31 – No.8

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/310801

ABSTRACT:

This study is devoted to the stabilization of following quadratic and modified quadratic functional equations in orthogonal space

h (3x pm y) = 16h(x) + h(x pm y) ,

and

h(x + ay) + h(x-ay) = 2a2 h(y) + 2h(x).

Copy the following to cite this Article:

K. Yadav; A. K. Malik, “An Orthogonal Stabilization of Quadratic and Generalized Quadratic Functional Equations”, Journal of Ultra Scientist of Physical Sciences, Volume 31, Issue 8, Page Number 69-78, 2019


Copy the following to cite this URL:

K. Yadav; A. K. Malik, “An Orthogonal Stabilization of Quadratic and Generalized Quadratic Functional Equations”, Journal of Ultra Scientist of Physical Sciences, Volume 31, Issue 8, Page Number 69-78, 2019

Available from: http://www.ultrascientist.org/paper/1516/an-orthogonal-stabilization-of-quadratic-and-generalized-quadratic-functional-equations


This study is devoted to the stabilization of following quadratic and modified quadratic functional equations in orthogonal space

h (3x pm y) = 16h(x) + h(x pm y) ,

and

h(x + ay) + h(x-ay) = 2a2 h(y) + 2h(x).